# SDR DL757050733

- Difficulty date: November 22, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 45,002 hours, 21,161 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37805
- Condition: Dented
- Location: Sta 1681, S-20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 1681, STR-20L REPAIR OF DENT.  THE FUSELAGE SKIN WAS FOUND DENTED DUE TO GROUND DAMAGE ON 09/30/03.  SIGNED OFF AS TIME-LIMITED PER SRM.  ER/A 097076-14 WAS ISSUED 2/21/05 TO EXTEND THE TIME-LIMIT BEFORE PERMANENT REPAIR.  REV A OF THE ER/A COVERS THE PERMANENT REPAIR WHICH IS MAJOR AND OCURRED ON 11/22/05.  THE REPAIR CUTS OUT THE DAMAGE AND INSTALLS EXTERNAL ALUMINUM DOUBLER AND FILLER OVER THE CUTOUT WITH SOLID ALUMINUM RIVETS.  REF ACTS PP B757-53-22108.
